Combiflam Plus Strip Of 4 Tablets
4 Tablet(s) in Strip
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Combiflam Plus Strip Of 4 Tablets Description
Combiflam Plus Strip Of 4 Tablets contains a combination of Paracetamol and Caffeine. It is a painkiller medicine used to treat various types of pain, such as headache, migraine, toothache, and nerve
pain. Paracetamol works by blocking the synthesis of prostaglandins, a chemical in the body responsible for pain and inflammation. Caffeine is a central nervous system stimulant and helps to reduce pain. Combiflam Plus Strip Of 4 Tablets should not be used by pregnant and breastfeeding women and children below the age of 12 years.
|You Save||₹1.43 (15% on MRP)|
|Contains||Caffeine(50.0 Mg) + Paracetamol / Acetaminophen(650.0 Mg)|
Check more medicines with composition as Caffeine(50.0 Mg) + Paracetamol / Acetaminophen(650.0 Mg)
1 Brand Alternate(s)
Contains same composition as Combiflam Plus Strip Of 4 Tablets
- Novalgin Nu Strip Of 10 TabletBy Sanofi10 Tablet(s) in StripMRP 35.36₹ 30.06₹ 3.01/Tablet
Uses of Combiflam Plus Strip Of 4 Tablets
- Combiflam Plus Strip Of 4 Tablets is used in the treatment of mild to moderate pain like headache, migraine, toothache, sore throat, period pains, nerve pain.
- It provides relief of the symptoms of sprains, muscle pains, joint swelling, and stiffness.
Contraindications of Combiflam Plus Strip Of 4 Tablets
- If you are allergic to Caffeine or Paracetamol or any other ingredients of this medicine
- If you are suffering from high blood pressure and any heart diseases
- If you have a history of anxiety
- If you are pregnant or breastfeeding women
- If your age is below 12 years
- If you are taking medicines for psychiatric diseases, anxiety, decongestants, and high blood pressure
Side effects of Combiflam Plus Strip Of 4 Tablets
- Severe allergic reactions like difficulty in breathing, swelling of throat, face, lips
- Nervousness, dizziness, anxiety
- Headache, ringing in the ears
- Irregular heartbeat
- Stomach ache, urge to urinate frequently
Precautions and Warnings of Combiflam Plus Strip Of 4 Tablets
Can I take Combiflam Plus Strip Of 4 Tablets during pregnancy?
Combiflam Plus Strip Of 4 Tablets is not recommended during pregnancy. There is an increased risk of lower birth weight. Inform your doctor if you become pregnant while on the treatment with this medicine.
Can I take Combiflam Plus Strip Of 4 Tablets while breastfeeding?
Contents of this medicine can pass into breast milk and may affect the baby's health. The use of Combiflam Plus Strip Of 4 Tablets is not recommended while breastfeeding.
Can I drive if I have consumed Combiflam Plus Strip Of 4 Tablets?
No information is available on the ability to drive or use machines. However, if you observe or experience any side effects, it is advised not to drive or use machines.
Can I consume alcohol with Combiflam Plus Strip Of 4 Tablets?
Avoid the intake of alcohol along with this medicine.
Other General Warnings
Talk to your doctor if
- You are suffering from severe kidney or liver problem
- You feel skin rash, yellowing of the skin, and unusual bruising
Mode of Action of Combiflam Plus Strip Of 4 Tablets
How Does It Work?
- Paracetamol works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling, and sensation of pain. It also acts on the area of the brain, which is responsible for controlling body temperature....
- Caffeine is a CNS stimulant. It helps in relieving pain and helps in improving the effectiveness of Paracetamol.
Directions for Use of Combiflam Plus Strip Of 4 Tablets
- Take this medicine as a whole with a sufficient amount of water, with or without food
- You should take this medicine as prescribed by your doctor
- You should not consume it more than the prescribed dose
Interactions of Combiflam Plus Strip Of 4 Tablets
Interactions with other medicines
- Combiflam Plus Strip Of 4 Tablets may interact with other medicines and produce an altered response. Please inform your doctor if you are using any other medicines, over-the-counter medicines (that you buy without a prescription), and herbal preparations....
- Medicines for thyroid diseases, other medicines such as theophylline, Disulfiram, Phenytoin, Colestyramine, and Warfarin should be used cautiously while taking Combiflam Plus Strip Of 4 Tablets.
Interactions with food items
Intake of Caffeine-containing food should be avoided while taking Combiflam Plus Strip Of 4 Tablets.
Storage and disposal of Combiflam Plus Strip Of 4 Tablets
Store below 25°C in a clean and dry place, protected from moisture, direct sunlight, and heat. Keep this medicine away from children and pets.
Dosage of Combiflam Plus Strip Of 4 Tablets
Symptoms of overdose may include nausea, vomiting, and abdominal pain. If you experience any of the symptoms or you have taken an excessive dose of this medicine, contact your doctor immediately or visit the nearest hospital....
Missed a Dose
If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one....
Dr. Ravi Kakarla
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: How frequently can I take this medicine?
A: You should take this medicine as directed by your doctor. It can be taken 6 hourly but only when prescribed by your doctor. The dose and duration depend upon the cause of illness and your response to the treatment. If there is no improvement in your condition after three days, inform your doctor.
Q: What should I discuss with my healthcare provider before starting Combiflam Plus Strip Of 4 Tablets?
A: Inform your doctor about your detailed medical and surgical history. Also, inform about all other medicines, herbal preparations, and over-the-counter products (OTC) you are taking.
Q: Is Combiflam Plus Strip Of 4 Tablets safe to use?
A: Yes, Combiflam Plus Strip Of 4 Tablets is safe to use when taken under medical supervision. However, in some patients, it may show allergic reactions. You should not use this medicine if you are pregnant or breastfeeding women or have any bleeding disorders.
Expires on or After
Other Products from this Brand
- COMBIFLAM STRIP OF 20 TABLETS
- COMBIFLAM BOTTLE OF 60ML SUSPENSION
- COMBIFLAM ICYHOT FAST PAIN RELIEF SPRAY - 35 GMS
- COMBIFLAM ICYHOT FAST PAIN RELIEF GEL - 30 GMS TUBE
- COMBIFLAM ICYHOT FAST PAIN RELIEF SPRAY - 55 GMS
- COMBIFLAM ICYHOT FAST PAIN RELIEF GEL - 15 GMS TUBE
- COMBIFLAM PLUS HEADACHE RELIEF TABLET - STRIP OF 10 TABLETS
- COMBIFLAM PAED SUSPENSION 100ML
- COMBIFLAM STRIP OF 15 TABLETS
- COMBIFLAM MS CREAM 30GM
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed